# SDR USAA2013031100001

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 16,248 hours, 2,124 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FLIGHT ATTENDANT CIDS PANEL - PSI ON 3R.  MAINTENANCE SVC R3 PASSENGER EXIT DOOR WITH NITROGEN SERVICE.
